Research ArticleOpen accessIn the keywordsTwo New Formulas for Generating Infinite Sets of Integer Numbers as a Sum of Two and Three Signed Cubic NumbersRand Alfaris, Hailiza KamarulhailiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,069 accessesView PDFCite
3 results for “Quadratic polynomials”
Set a search alertResearch ArticleOpen accessIn the abstractEfficient Decoding Algorithm for Binary Quadratic Residue Codes Using Reduced Permutation SetsHamza Boualame, Mostafa Belkasmi, Idriss ChanaJournal of Computer Science, Vol. 19, Issue 4 · 3 Apr 2023 · 6,015 accessesView PDFCite
Research ArticleOpen accessIn the abstractClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite